Optimal movement control models of Langevin and Hamiltonian types
Feng, Jianfeng, Shcherbina, M., Tirozzi, B. and You, G. Q.. (2007) Optimal movement control models of Langevin and Hamiltonian types. Mathematical and Computer Modelling, Vol.46 (No.5-6). pp. 680-698. ISSN 0895-7177Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.mcm.2006.11.033
We study a class of optimal stochastic control problems arising from the control of movements. Exact solutions are first presented for linear cases for both the during- and post-movement control problem, depending on a parameter alpha > 0. It is found that for the Langevin type equation and for the post-movement control case, a non-degenerate solution exists only when alpha > 1/2. For the Langevin type equation and for the during-movement control, a non-degenerate solution is found when alpha > 1. For the post-movement control and the Hamiltonian type equation, an optimal control signal is obtained and is non-degenerate when alpha > 1/2. Again for the during-movement control, we find an optimal non-degenerate control signal when alpha > 1. All results are then generalized to nonlinear control cases (the first order perturbation of linear cases). Numerical examples are included to illustrate the applications of our results. (C) 2006 Elsevier Ltd. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics > QA76 Electronic computers. Computer science. Computer software
Q Science > QA Mathematics
|Divisions:||Faculty of Science > Centre for Scientific Computing
Faculty of Science > Computer Science
|Journal or Publication Title:||Mathematical and Computer Modelling|
|Number of Pages:||19|
|Page Range:||pp. 680-698|
|Access rights to Published version:||Restricted or Subscription Access|
|Grant number:||R54569, S20574, S30443, S63830|
Actions (login required)